# SDR UIEA2014080400352

- Difficulty date: August 4, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 73,125 hours, 21,810 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIPMENT & OVERHEAT EICAS CAUTION ON CLIMB OUT.  COMPLETED QRH P 2.22 THRU STEP 7 FINISHED FLIGHT IN EQUIP COOLING SELECTOR IN AUTO.  PERFORMED FIM 21-58-31-00 NO FAULTS INDICATED.  OPERATIONS CHECKED IAW AMM 21-58-00.  NO PROBLEMS FOUND, OPERATIONS CHECKED OK.
